Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Red swollen toes, no itching, chilblains

I have had on and off swelling in my the middle three toes on my left foot . The toes are bright red and sometimes a purplish color. Typically, the swelling follows a cycle in which the toes gradually get more inflamed until they are so swollen they do not fit into my shoes. Then, after about three or four days (perhaps two weeks at most from the start of the cycle to the end of the cycle), the swelling begins to subside. This has happened three times - once in October, January and now again in April. My toes do not itch , but all signs point to chilblains . The thing is, it hasn t been that cold . In fact, with this latest round, the temperatures have been in the 50s and 60s. What s going on?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns
-kindly rule out the possibility of GOUT;increased serum uric acid levels is the underlying cause.

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor